# SDR UPS03240426

- Difficulty date: April 10, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- Aircraft time: 45,938 hours, 33,874 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, WHILE WORKING EO B727-5330-17160-A, STA 366.65 LONGERON S1 IS CRACKED.  REMOVED FASTENERS, CUTOUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED REPAIR CHANNEL AND FILLER IAW SRM 53-10-2 FIG 9 AND 53-10-3 FIG 2.
